# SDR ABXA010291

- Difficulty date: April 30, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 660 - 680 LONGERON 36 - 35 RIGHT AIRCRAFT SKIN WAS CORRODED UNDER ACCELEROMETER BRACKET INSIDE AND OUTSIDE AIRCRAFT.  REPAIRED AREA IAW DC-8 SRM 51-1-21, 51-1-8, 53-2-0, 51-1-20D, AND 53-2-1.
